MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 5.5 MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH

GLOBUS MEDICAL, INC. CREO; 5.5 MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH
Model Number 1119.7055
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.It was reported a creo rod became loose post-operatively.From the x-ray images the observed failure is consistent with destabilizing the construct by removing the novel interbody spacer and replacing it with the patients bone.The improperly installed cross connector and the unstable construct at l4/l5 is consisten with a destabilized construct imaparting in excessive torsional forces on the construct resulting in the dissociation of the rod from the screw.
 
Event or Problem Description
It was reported that a creo rod became loose post-operatively.

Brand Name
CREO
Common Device Name
5.5 MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823387
Report Number3004142400-2020-00022
Device Sequence Number20636684
Product Code MNH
UDI-Device Identifier00889095064742
UDI-Public00889095064742
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1119.7055
Device Lot NumberBGV215EF
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexUnknown